Offers are subject to eChemist's discretion and may be withdrawn at any time and without notice.
For full eChemist terms & conditions click here.
There are no reviews for this product. Be the first to write a review.
Product code: 1837
Despatched in 1-3 days.
Clarityn Allergy syrup contains loratadine and provides effective relief from allergy symptoms with a single daily dose.Can relieve allergic symptoms due to hayfever and other airborne allergies such as house dust mite and pet allergies. May also be taken for allergic skin conditions such as rash, itching and urticaria (hives).It gets you back to feeling normal. Clarityn Allergy (loratadine) syrup is the only non-drowsy antihistamine, available from your pharmacist without prescription, which is suitable for children over the age of 2 years.
Each 5 ml of Clarityn Allergy Syrup contains: Loratadine 5mg Also contains : Propylene Glycol, Glycerine, Sucrose (granulated), Citric Acid, Sodium Benzoate (E211), Peach Flavour
Adults and children over 12 years : Swallow two 5ml spoonfuls once daily.Adults and children over 2 years (weighing more than 30kg): Swallow two 5ml spoonfuls once daily.Children aged 2-12 years weighing less than 30 kg: Swallow one 5ml spoonful once daily.
If you have severe liver problems you may need to take the recommended dose every other day. Ask your pharmacist or doctor if you think that this applies to you.Do not give to children under the age of 2 years.Do not exceed the stated dose.Do not use during pregnancy.If symptoms persist consult your doctor.
Thank you for your interest in Clarityn Allergy (Loratadine) Syrup. Enter your email and we'll contact you as soon as it's available again.
Sign up for the latest news, offers and ideas.
eChemist.co.uk © 2017. All rights reserved.